It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 12 of 12 for accutane tinnitus. (0.002 seconds)


... hi, I have read your story while researching for my tinnitus possibly caused by ruactan. I know it has been a long time since you left these posts, about 8 years! ... (9 replies)
Accutane Journal
Jul 21, 2004
... I finished a course of accutane 3 weeks ago. I was on 40mg for two months 60mg for the next and then 80mg for the final month. I'm a guy and weigh about 70kg. ... (672 replies)
... Anyway, 2 weeks later, my tinnitus is still present, bad as ever, but my acne is as well. ... (0 replies)

... I've been taking accutane for about 3 weeks now, had no real serious side effects. ... (1 replies)
... I now have to worry about the tinnitus and if it will go away. There is no cure for tinnitus, and it's hard to deal with when it's quite, and I'm worried now it will get worse. ... (6 replies)
... Dry skin and lips, dry eyes and conjunctivitis, headaches, nausea, skin rashes, depression, joint pain (spine, wrists, jaw, knees and especially lower back), gastrointestinal disturbances, tinnitus, red face, body aches and pains, chronic fatigue (26 replies)
... itis has been reported in patients with either elevated or normal serum triglyceride levels. In rare instances, fatal hemorrhagic pancreatitis has been reported. Accutane should be stopped if hypertriglyceridemia cannot be controlled at an acceptable level or if symptoms of pancreatitis occur. ... (20 replies)
... Patients who experience tinnitus or hearing impairment should discontinue Accutane treatment and be referred to specialized care for further evaluation. ... (3 replies)
... Has anyone who has taken accutane developed ringing in the ear (tinnitus) from this medication. I'm not sure if it could be a side effect. Also was anyone given axelex while taking this and did it work? (3 replies)
... Just finished an accutane course that lasted 5 months.3 months were 80 , 2 months were 40 mg.I was just wondering if these scars would fade on their own. ... (2 replies)
... THEN the doctors should offer antibiotics when this doesn't work. The last line of defense should then be Accutane due to the liver toxicity issue. ... (12 replies)
... Yes, this is a side effect of Accutane, though a less common one. If you are experiencing tinnitus, call your doctor. You may have to discontinue the Accutane, and see if it stops. I have heard that it can (but doesn't always) persist even after you stop Accutane. I would reccomend skipping your next dosage and calling your derm. (6 replies)


Associated Tags: accutane

Pages: 1

All times are GMT -7. The time now is 01:08 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!